# SDR 08FDEA03727

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65216823
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT TRAILING EDGE IS GOUGED AND CRACKED AT I/B HOOK WS 716 TRIMMED OUT DAMAGED AREA DIM 1/2 PER 1/2 IAW SRM 57-50-3 FIG 10.  FABRICATED REPAIR DOUBLER MAT USED 7075T6 0.125, DIM 4 INCH PER 3 1/2 INCH IAW SRM 57-50-3 FIG 10.   TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PART IAW SRM 51-30-2.
